# SDR VNAA2025082211102

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 23,182 hours, 20,464 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON REACHING CRUISE ALTITUDE SMOKE ALARM WENT OFF AND CREW RAN QRH.  PERFORMED OPERATIONAL TEST  OF FWD LAVATORY SMOKE DETECTOR IAW AMM 26-16-00-710-802-A01-PSA. OPS TEST GOOD.
